Advertisement

Ukrainian Mathematical Journal

, Volume 52, Issue 2, pp 325–332 | Cite as

On local perturbations of linear extensions of dynamical systems on a torus

  • I. M. Grod’
  • V. L. Kulik
Brief Communications
  • 16 Downloads

Abstract

We investigate the problem of preservation of regularity of linear extensions of dynamic systems on a torus under perturbations.

Keywords

Quadratic Form Matrix Function Projection Matrix Linear Extension Fixed Sign 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Mitropol’skii, A. M. Samoilenko, and V. L. Kulik, Investigation of Dichotomy of Linear Systems of Differential Equations by using Lyapunov Functions [in Russian] Naukova Dumka, Kiev 1990.Google Scholar
  2. 2.
    A. M. Samoilenko, Elements of Mathematical Theory of Multifrequency Oscillations [in Russian] Nauka, Moscow 1987.Google Scholar
  3. 3.
    Yu. S. Bogdanov, “On transformation of a variable matrix to the canonical form,” Dokl. Akad. Nauk BSSR, 7, No. 3, 152–154 (1963).zbMATHMathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • I. M. Grod’
    • 1
  • V. L. Kulik
    • 2
  1. 1.Ternopol Pedagogic InstituteTernopol
  2. 2.Institute of MathematicsUkrainian Academy of SciencesUkrain

Personalised recommendations